# SDR CA020627005

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 319,132 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010173
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LT WING SPOILER RETURN LINE RUPTURED ABOUT 18 INCHES FROM O/B END. LINE REPLACED.
